Affordable Access

Publisher Website

On the controllability of the fifth-order Korteweg–de Vries equation

Authors
Journal
Annales de l Institut Henri Poincare (C) Non Linear Analysis
0294-1449
Publisher
Elsevier
Publication Date
Volume
26
Issue
6
Identifiers
DOI: 10.1016/j.anihpc.2009.01.010
Keywords
  • Controllability
  • Fifth-Order Korteweg–De Vries Equation
  • Initial-Boundary Value Problem

Abstract

Résumé Dans ce papier, nous considérons l'équation de Korteweg–de Vries du cinquième ordre en domaine borné. Nous montrons que l'équation est localement bien posée lorsque l'on impose certaines données au bord, et établissons un résultat de contrôlabilité locale aux trajectoires.

There are no comments yet on this publication. Be the first to share your thoughts.